See Alike in...

Alike App

Browser

Ink789

455d

so in the last few days I've been having tics like severely. its made it hard to do things and its embarrassing in public because i cant help it, and whats bothersome about it isnt the tics, its ive had like anxiety tics but these arent like one or two then few days without a peep. its every minute, maybe a break of max ive seen is 5 minutes. i dont know what caused it or what it is so im not labelling any it as a disorder but a problem because i don't know if its going to be permanent or not. has anyone elsr had any kind of similar experience, im sure im the only one in it but maybe someone knows whats up. welcome to give advice or ask questions

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion